Book section icon

Book section

On the elliptic nonabelian Fourier transform for unipotent representations of p-adic groups

Abstract:
In this paper, we consider the relation between two nonabelian Fourier transforms. The first one is defined in terms of the Langlands-Kazhdan-Lusztig parameters for unipotent elliptic representations of a split p-adic group and the second is defined in terms of the pseudocoefficients of these representations and Lusztig's nonabelian Fourier transform for characters of finite groups of Lie type. We exemplify this relation in the case of the p-adic group of type G_2.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/978-3-319-59728-7_4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer Verlag Publisher's website
Volume:
323
Pages:
87-113
Series:
Progress in Mathematics
Host title:
Representation Theory, Number Theory, and Invariant Theory: In Honor of Roger Howe on the Occasion of His 70th Birthday', Progress in Mathematics
Publication date:
2017-10-20
Acceptance date:
2016-09-09
DOI:
Source identifiers:
642284
Pubs id:
pubs:642284
UUID:
uuid:b53035bb-6aa5-4d6b-ab38-c7160f0a3b37
Local pid:
pubs:642284
Deposit date:
2016-09-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP